# SDR 39LA2013041100001

- Difficulty date: April 6, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N637AR
- Make and model: Dhav DHC8103
- Aircraft serial: 265
- Aircraft time: 11,086 hours, 12,432 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: LE0741
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE RT MLG AMBER DOOR LIGHT ILLUMINATED IN CLIMB WITH GEAR HANDLE IN UP POSITION. CYCLED GEAR AND LIGHT WENT OUT, DIVERTED.  R & R RT MAIN GEAR FWD DOOR ACTUATOR IAW ACFT MM 32-10-36.  PERFORMED GEAR SWINGS OPS CHECK GOOD.
